# SDR ASAA2016091518051

- Difficulty date: September 15, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 25,306 hours, 7,584 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CLEAR AIR THE RADAR SHOWS LIGHT WEATHER RETURNS IN AUTOMODE, WEATHER AND WEATHER+T, IN THE 3 TO 7 MILE DISTANCE.  REGARDLESS OF THE RANGE SELECTED.  THEY APPEAR IN BOTH CAPTAIN AND F/O RADAR DISPLAYS.  MANUAL MODE APPEARS NORMAL.  ACFT GROUNDED.  PERFORMED BOTH OPS TEST AND SYS TEST OF WEATHER RADAR SYS.  TESTS GOOD, REF AMM 34-43-00.
